# SDR NSVA2010109

- Difficulty date: June 29, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 340B198
- Aircraft time: 40,750 hours, 47,973 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO, WHEN THE LANDING GEAR IS IN THE UP POSITION THE HYDRAULIC PUMP CONTINUOUSLY RUNS.  REMOVED AND REPLACED HYDRAULIC PRESSURE SWITCH, OPS CHECKED GOOD.
